| Catalog Number |
2H8537 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified number of clearlink system non-dehp continu-flo solution sets were leaking ¿at the angiocath connecting hub¿.This issue was identified during unspecified process steps.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.